Über Reihenentwicklung analytischer Funktionen.

M. Krafft; R. König

Journal für die reine und angewandte Mathematik (1925)

  • Volume: 154, page 154-173
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Krafft, M., and König, R.. "Über Reihenentwicklung analytischer Funktionen.." Journal für die reine und angewandte Mathematik 154 (1925): 154-173. <http://eudml.org/doc/149568>.

author = {Krafft, M., König, R.},
journal = {Journal für die reine und angewandte Mathematik},
pages = {154-173},
title = {Über Reihenentwicklung analytischer Funktionen.},
url = {http://eudml.org/doc/149568},
volume = {154},
year = {1925},

AU - Krafft, M.
AU - König, R.
TI - Über Reihenentwicklung analytischer Funktionen.
JO - Journal für die reine und angewandte Mathematik
PY - 1925
VL - 154
SP - 154
EP - 173
UR - http://eudml.org/doc/149568
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.